I was prescribed this yesterday. Did anyone experience side effects?
I was on a low dose. My only side-effect was akathisia. It was a good med for me.
Yes, but I can’t speak to side effects. When I was prescribed it, I was given it by the only pdoc I could get in with at the time (over 8 years ago). He’d prescribe a med, see me a month later, then change my med. Again and again. So I kn0ow I took it, but I don’t know how I did on it. All those medicines blur together.
For me, it was like taking candy - it didn’t help me and I had no side effects. I was on it a couple years. I ended up on more than the recommended dose (240 mg). After being on it for a couple years I developed insomnia and my pdoc switched it finally.
I got akathisia from it. But it did work.
I’ve only been on it since August 29, but it’s my wonder drug.
Once I got up to 120 mg on September 19, I woke up again from a years-long breakdown.
I LOVE this stuff.
I had headaches when starting 40 mg and 80 mg, but they went away within 48 hours. Same with dizziness, especially when I started 120.
Now my only side effect is…um…well…constipation.
But this is by far the best med of the 7 I’ve tried.
Best of luck with it! I know you’ll get more negative reviews, so I’m adding a very positive experience to the thread.
Gave me Parkinson symptoms had to stop it.
Been on it for 3 years. Gives me Parkinsonism and Tardive Dyskenisia but every time I try to stop it goes bad so I’m staying on it.